# SDR HNAA2022050200175

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 39,005 hours, 35,328 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  699     52-71  2708702  29APR22  CLT  CLOSE
      DURING TAKEOFF BAGG DOOR OPEN EICAS MSG DISPLAYED
FACT  30APR22  02:17  ROA
            FOUND MICROSWITCH ROLLER TO BE WORN. R&R'D MICROSWITCH ROLL IN REF W/AMM 52-76-01. OPS CK GOOD IN REF W/AMM 52-76-01-700-801-A. CLEAR MEL 52-3-2.
